MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Patient said in today because he must use 4 to 5 pn to complete 1 injection.He has been using droplet for 3 months, and used other brand previously.He stated that during the injection, the pen will just stop dispensing the insulin resulting in the patient having to not only switch pn several times but, stick himself more than once.He stated this happens often, but could not provide a certain amount.The patients' blood sugar registers high since using this product, which is unusual for him, as this never happened with other brand.Patient does not reuse pn, and they are not bent in any way when they are removed.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key10558600
Report Number9613304-2020-00028
Device Sequence Number11410815
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)240701(10)Z58M2
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberZ58M2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1